# SDR UIEA2020081411752

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG BLEED EICAS MSG (REF LOG PAGE 1140084 ITEM 1: L/H ENGINE BLEED OFF LIGHT WOULD NOT EXTINGUISH)( RESET EICAS MESSAGES, NO FAULTS NOTED. PERFORMED ENGINE RUNS, NO FAULTS NOTED IAW 767 AMM 71-00-00. )
